“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2324
School of Mathematics
  Title:   Uniqueness and radial symmetry for an inverse elliptic equation
1.  B. Emamizadeh
2.  M. H. Mehrabi
  Status:   Published
  Journal: Int. J. Math. Math. Sci.
  Vol.:  48
  Year:  2003
  Pages:   3047-3052
  Supported by:  IPM
In This note we consider an inverse rearrangement semilinear partial differential equation in a 2-dimensional ball and show that it has a unique maximizing energy solution. The solution represent a confined steady flow containing a vortex and passing over a seamount. Our approach is based on a rearrangement variational principle extensively developed by G. R. Burton.

Download TeX format
back to top
scroll left or right